MathSciNet Relay Station
MathSciNet bibliographic data
MR2274693 60G60 (60F10 65C05)
Kurbanmuradov, O.; Sabelfeld, K. Exponential bounds for the probability deviations of sums of random fields. Monte Carlo Methods Appl. 12 (2006), no. 3-4, 211–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement